HOPE

P

Parapluie

New member
Joined
Jul 6, 2018
Messages
2
#1
So 2 years ago I experimented with some recreational drugs. I had a psychotic break and was experiencing halleucinations and delusions until I realized they were not real and sought help. I began using a medication that relieves all the symptoms. Being that it was a drug induced psychosis, and please note: please dont judge me it was an honest mistake and I am so ashamed. If I would have known the side effects from these drugs or where it was going to take my mind I would have never done it in a heartbeat. It was a part of my life I would love to change, but I have accepted that I can not go back in time and I'm still trying to forgive myself. I'm on here today sharing my story and the purpose of my post is HOPE.

So back to it... it has been two years. I was hearing 10 to 50 voices and it was a walking nightmare. I stopped partying and the psychosis lasted 6 months until I got the proper help and medication. I can relate to a lot of what I have read on here. I am not a schitzophren, but was diagnosed again with drug induced psychosis at that time of my life. To those of you who are experiencing these symptoms I wish I could hug you and let you know you are going to be okay.

About a year ago I got off the meds and the halleucinations were gone. However a couple weeks ago, out of nowhere, I started to hear a whisper. It's always been external for me, not internal, keep in mind, and NO I did not use drugs nor have a hair drop of alcohol to promote these symptoms. The whisper just started. Out of no where. It doesn't scare me. I know it's not real. But it's super super annoying. It was on repeat saying, "Grandpa the stakeout is over. Cancel the stakeout. Please cancel the stakeout." Has no meaning to me and it only happened when I was at home at night watching TV after work. I guess that's why they call it Auditory Halleucinations. I could turn up the TV and i wouldn't hear it. I found my old meds and took 1 mg of risperdal and the whisper was gone after a day. I hate taking it though it makes me like a zombie. Part of me is sad because I feel like I just keep getting punished for my mistake 2 years ago.

To me a full recovery would be to never have the voices return. However, this time it is just one voice verses 10 to 50 different voices and it sounds like a little boy whispering. It's been 3 days on the meds and I dont think I can hear it anymore. It is so annoying when I do, which again it's been a year and now all of a sudden a whisper!!!

Again, please do not judge me for trying stupid stuff, I am already too hard on myself. I'm trying so hard to forgive myself for trying such a stupid substance 2 years ago and bringing such evil into my life. I have however recovered 95%.

But what I'm looking for today is "hope". Someone to say it sounds like you are almost there, or you are on your way to recovery or just maybe... I gave you some hope. That there is a light at the end of the tunnel. Any type of encouragement or hope is needed. The biggest question I have is: Does it sound like I am getting better? I need someone to just say I think it's almost over because gosh darn this can be annoying especially when it's not real. It sounds so real. But its NOT! So again please dont shame me for my horrible decision I made over 2 years ago, only reply if you have some HOPE. Thank you and thank you for letting me share.
 
Last edited:
H

Hope11

New member
Joined
Jan 25, 2019
Messages
2
Location
Illinois
#4
Hi I’m sorry that you are going through this, we all do things we wish we could change. You made a mistake but try and forgive yourself it may help you and your body heal. Don’t lose hope try and stay positive that you will get better , the mind is very powerful.
My son was prescribed adderall and went into a psychosis, over the holiday. They thought he was schizophrenic and gave him an injection of holdol, it almost killed him. They now have him on a high dose of seroquel and he is struggling going in and out of psychosis. When he was on a very low dose or nothing he was much better. Just looking for answers also.

Wishing you the best I’m sure it will get better